×

Index theorem for a maximally overdetermined system of linear differential equations. (English) Zbl 0305.35073


MSC:

35N10 Overdetermined systems of PDEs with variable coefficients
32Sxx Complex singularities
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] M. Sato, T. Kawai, and M. Kashiwara: Microfunctions and Pseudo-Differential Equations. Lecture note in Math., No. 287, Springer, Berlin-Heidelberg-New York, 265-529 (1973). · Zbl 0277.46039
[2] M. Kashiwara: An Algebraic Study of Partial Differential Equations. Local Theory of Differential Operators (These). Sugakushinkokai (1970) (in Japanese).
[3] M. Kashiwara: On the maximally overdetermined system of linear differential equations. I (to appear). · Zbl 0313.58019 · doi:10.2977/prims/1195192011
[4] H. Komatsu: On the index of ordinary differential operators. J. Fac. Sci., Univ. Tokyo, Sect. IA, 18, 379-398 (1971). · Zbl 0232.34026
[5] B. Malgrange: Sur les points singuliers des equations differentielles, Semi-naire Goulaouic-Schwartz, Exposes 20-22 (1971-1972). · Zbl 0252.34031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.